Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 26, 2024, 6:14 PM EDT for 5 counties in Pennsylvania. It was in force for 46 min. 40 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2024, 6:14 PM EDT (22:14 UTC)
- Expired
- Jun 26, 2024, 7:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 148 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:22 PM EDT | TSTM WND DMG | 1 Nw Hamburg, PA | Tree down on Port Clinton Ave with power lines down. |
| Jun 26, 6:22 PM EDT | TSTM WND DMG | 1 Nw Hamburg, PA | Tree down on Port Clinton Ave with power lines down. |
| Jun 26, 6:26 PM EDT | TSTM WND DMG | Penn Twp, PA | Wires down on Irish Creek Rd in Penn Twp. |
| Jun 26, 6:26 PM EDT | TSTM WND DMG | Penn Twp, PA | Wires down on Irish Creek Rd in Penn Twp. |
| Jun 26, 6:31 PM EDT | TSTM WND DMG | 1 Nnw Centre Twp, PA | Delayed report. Centre Twp: Shartlesville Rd & Trolly Rd - Tree & Wires Down. Time estimated. |
| Jun 26, 6:31 PM EDT | TSTM WND DMG | 1 Nnw Centre Twp, PA | Delayed report. Centre Twp: Shartlesville Rd & Trolly Rd - Tree & Wires Down. Time estimated. |
| Jun 26, 6:35 PM EDT | TSTM WND DMG | Jim Thorpe, PA | Delayed report. Numerous trees (some large) down throughout Jim Thorpe with road closures. |
| Jun 26, 6:35 PM EDT | TSTM WND DMG | Jim Thorpe, PA | Delayed report. Numerous trees (some large) down throughout Jim Thorpe with road closures. |
| Jun 26, 6:35 PM EDT | TSTM WND DMG | Lehighton, PA | Several trees down from Mahoning Township to Franklin Township. Time estimated from radar. |
| Jun 26, 6:35 PM EDT | TSTM WND DMG | Lehighton, PA | Several trees down from Mahoning Township to Franklin Township. Time estimated from radar. |
| Jun 26, 6:40 PM EDT | TSTM WND GST 45 | 1 S Reading Regional Ai, PA | ASOS station KRDG Reading. |
| Jun 26, 6:40 PM EDT | TSTM WND GST 45 | 1 S Reading Regional Ai, PA | ASOS station KRDG Reading. |
| Jun 26, 6:43 PM EDT | TSTM WND DMG | 3 Nne Mount Penn, PA | Tree down near intersection of Angora Rd and Warner Rd in Lower Alsace Twp. |
| Jun 26, 6:43 PM EDT | TSTM WND DMG | 3 Nne Mount Penn, PA | Tree down near intersection of Angora Rd and Warner Rd in Lower Alsace Twp. |
| Jun 26, 6:45 PM EDT | TSTM WND DMG | Maiden Creek, PA | Corrects previous non-tstm wnd dmg report from Maiden Creek. Large tree uprooted over a driveway. |
| Jun 26, 6:45 PM EDT | TSTM WND DMG | Maiden Creek, PA | Corrects previous non-tstm wnd dmg report from Maiden Creek. Large tree uprooted over a driveway. |
| Jun 26, 6:45 PM EDT | NON-TSTM WND DMG | Maiden Creek, PA | Large tree uprooted over a driveway. |
| Jun 26, 6:47 PM EDT | TSTM WND DMG | 1 Wsw Lake Harmony, PA | NWS storm survey conducted on wind damage in Kidder Township near Lake Harmony. Path of snapped and uprooted trees began on Chalet Court. Along Chalet Court and Lupine Drive from Chalet to Spring Street snapped and uprooted trees caused damage to nearby reside |
| Jun 26, 6:48 PM EDT | TSTM WND DMG | 1 Nnw Temple, PA | Wires down across railroad tracks and on roadway near Leesport Ave and Snyder Rd in Ontelaunee Twp. |
| Jun 26, 6:48 PM EDT | TSTM WND DMG | 1 Nnw Temple, PA | Wires down across railroad tracks and on roadway near Leesport Ave and Snyder Rd in Ontelaunee Twp. |
| Jun 26, 6:50 PM EDT | TSTM WND DMG | Lake Harmony, PA | Several trees down in the Lake Harmony area. Time estimated from radar. |
| Jun 26, 6:51 PM EDT | TSTM WND DMG | Pocono Pines, PA | Multiple trees down across roads in Pocono Pines. Time estimated. |
| Jun 26, 6:51 PM EDT | TSTM WND DMG | Pocono Pines, PA | Multiple trees down across roads in Pocono Pines. Time estimated. |
| Jun 26, 6:53 PM EDT | TSTM WND DMG | 3 Wsw Oley, PA | Beckers Rd - Wires Down arching and sparking in Alsace Twp. |
| Jun 26, 6:53 PM EDT | TSTM WND DMG | 3 Wsw Oley, PA | Beckers Rd - Wires Down arching and sparking in Alsace Twp. |
| Jun 26, 6:57 PM EDT | TSTM WND DMG | Upper Macungie Twp., PA | Large branches down across road in Upper Macungie Twp. Time estimated. |
| Jun 26, 6:58 PM EDT | TSTM WND GST 58 | 2 Ssw East Allen Twp, PA | Trained spotter relays report of 58.1 mph wind gust on a calibrated vortex inspeed. |
| Jun 26, 6:58 PM EDT | TSTM WND GST 58 | 2 Ssw East Allen Twp, PA | Trained spotter relays report of 58.1 mph wind gust on a calibrated vortex inspeed. |
| Jun 26, 6:59 PM EDT | TSTM WND GST 49 | Lehigh Valley Internati, PA | ASOS station KABE Lehigh Valley Intl Airport. |
| Jun 26, 6:59 PM EDT | TSTM WND GST 49 | Lehigh Valley Internati, PA | ASOS station KABE Lehigh Valley Intl Airport. |
| Jun 26, 7:05 PM EDT | TSTM WND DMG | 1 Nw Hokendauqua, PA | Several large branches snapped off that are 3-4 inches thick. No damage to structures. |
| Jun 26, 7:05 PM EDT | TSTM WND DMG | 1 Nw Hokendauqua, PA | Several large branches snapped off that are 3-4 inches thick. No damage to structures. |
| Jun 26, 7:05 PM EDT | TSTM WND GST 54 | Whitehall Twp, PA | Trained spotter relays wind gust of 54 mph. |
| Jun 26, 7:05 PM EDT | TSTM WND GST 54 | Whitehall Twp, PA | Trained spotter relays wind gust of 54 mph. |
| Jun 26, 7:06 PM EDT | TSTM WND GST 50 | North Catasauqua, PA | Trained spotter relays 50 mph wind gust. Time estimated. |
| Jun 26, 7:06 PM EDT | TSTM WND GST 50 | North Catasauqua, PA | Trained spotter relays 50 mph wind gust. Time estimated. |
| Jun 26, 7:09 PM EDT | TSTM WND DMG | 2 Sse Lehigh Valley Int, PA | Large tree uprooted and lying across road on N Ulster Street. Time estimated. |
| Jun 26, 7:09 PM EDT | TSTM WND DMG | 2 Sse Lehigh Valley Int, PA | Large tree uprooted and lying across road on N Ulster Street. Time estimated. |
| Jun 26, 7:10 PM EDT | HAIL 0.75 | Whitehall Twp, PA | Multiple reports of approximately penny size hail near Whitehall Twp. |
| Jun 26, 7:10 PM EDT | HAIL 0.75 | Whitehall Twp, PA | Multiple reports of approximately penny size hail near Whitehall Twp. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
460
WUUS51 KPHI 262214
SVRPHI
PAC011-025-077-089-095-262300-
/O.NEW.KPHI.SV.W.0056.240626T2214Z-240626T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
614 PM EDT Wed Jun 26 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Berks County in eastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Carbon County in northeastern Pennsylvania...
Western Monroe County in northeastern Pennsylvania...
West central Northampton County in eastern Pennsylvania...
* Until 700 PM EDT.
* At 613 PM EDT, severe thunderstorms were located along a line
extending from near Rohrsburg to Renningers to Brickerville, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Allentown, Reading, Lehighton, Bethlehem, Emmaus, Wyomissing,
Northampton, Tobyhanna, Palmerton, Kutztown, Jim Thorpe, Hamburg,
Slatington, Fleetwood, Sinking Spring, Laureldale, Nesquehoning,
Womelsdorf, Bath, and Weatherly.
This includes the following highways...
Northeast Extension between mile markers 49 and 97.
Interstate 78 in Pennsylvania between mile markers 15 and 60.
Interstate 80 in Pennsylvania between mile markers 278 and 299.
Interstate 380 in Pennsylvania between mile markers 0 and 13.
Interstate 176 in Pennsylvania near mile marker 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4052 7626 4058 7606 4057 7602 4065 7598
4074 7576 4091 7599 4101 7573 4109 7577
4113 7569 4112 7564 4123 7554 4124 7544
4097 7531 4043 7550 4045 7553 4039 7558
4025 7604 4041 7630
TIME...MOT...LOC 2213Z 243DEG 45KT 4112 7637 4067 7615 4024 7630
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RCM2 follow-up statements
523
WWUS51 KPHI 262235
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
635 PM EDT Wed Jun 26 2024
PAC011-025-077-089-095-262300-
/O.CON.KPHI.SV.W.0056.000000T0000Z-240626T2300Z/
Berks PA-Lehigh PA-Carbon PA-Monroe PA-Northampton PA-
635 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN BERKS...LEHIGH...CARBON...WESTERN MONROE AND WEST CENTRAL
NORTHAMPTON COUNTIES...
At 634 PM EDT, severe thunderstorms were located along a line
extending from near Muhlenberg to New Mahoning to Spring Ridge,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Allentown, Reading, Lehighton, Bethlehem, Emmaus, Wyomissing,
Northampton, Tobyhanna, Palmerton, Kutztown, Jim Thorpe, Hamburg,
Slatington, Fleetwood, Sinking Spring, Laureldale, Nesquehoning,
Bath, Weatherly, and Walnutport.
This includes the following highways...
Northeast Extension between mile markers 49 and 97.
Interstate 78 in Pennsylvania between mile markers 28 and 60.
Interstate 80 in Pennsylvania between mile markers 278 and 299.
Interstate 380 in Pennsylvania between mile markers 0 and 13.
Interstate 176 in Pennsylvania near mile marker 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4053 7605 4058 7606 4057 7602 4065 7598
4074 7576 4091 7599 4101 7573 4109 7577
4113 7569 4112 7564 4123 7554 4124 7544
4097 7531 4043 7550 4045 7553 4039 7558
4025 7604 4037 7606
TIME...MOT...LOC 2234Z 243DEG 45KT 4124 7606 4079 7584 4036 7599
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
RCM781
WWUS51 KPHI 262249
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
649 PM EDT Wed Jun 26 2024
PAC011-025-077-089-095-262300-
/O.CON.KPHI.SV.W.0056.000000T0000Z-240626T2300Z/
Berks PA-Lehigh PA-Carbon PA-Monroe PA-Northampton PA-
649 PM EDT Wed Jun 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN BERKS...LEHIGH...CARBON...WESTERN MONROE AND WEST
CENTRAL NORTHAMPTON COUNTIES...
At 649 PM EDT, severe thunderstorms were located along a line
extending from West Wyoming to Beltzville State Park to near
Fleetwood, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Allentown, Lehighton, Bethlehem, Emmaus, Northampton, Tobyhanna,
Palmerton, Kutztown, Jim Thorpe, Slatington, Fleetwood, Bath,
Walnutport, Topton, Bally, Lyons, Neffs, Pocono Pines, Coffeetown,
and Lake Harmony.
This includes the following highways...
Northeast Extension between mile markers 49 and 97.
Interstate 78 in Pennsylvania between mile markers 41 and 60.
Interstate 80 in Pennsylvania between mile markers 278 and 299.
Interstate 380 in Pennsylvania between mile markers 0 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4043 7586 4048 7584 4052 7584 4074 7576
4089 7572 4101 7573 4109 7577 4113 7569
4112 7564 4123 7554 4124 7544 4097 7531
4043 7550 4045 7553 4039 7558 4036 7579
4039 7588
TIME...MOT...LOC 2249Z 243DEG 45KT 4132 7585 4087 7563 4044 7578
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
RCMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:19 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 26, 4:19 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
419 PM EDT Wed Jun 26 2024
.SYNOPSIS...
A cold front will move across the region late tonight through
Thursday morning. High pressure then builds in from the north
and west before moving offshore by Saturday. A warm front lifts
north through the region on Saturday, followed by a cold front
on Sunday. High pressure returns for the first half of the new
work week.
&&
.NEAR TERM /THROUGH THURSDAY/...
A cold front slowly approaches from the west. A hot and humid
airmass is in place over the area with temperatures currently in
the 90s and dew points in the 60s. Heat Advisory remains in
effect for portions of New Jersey, southeast Pennsylvania, and
northern Delaware until 9 pm.
Model trends have gone with a slower approach with the
development of convection, having initiation in the evening and
at night. As a result, by the time convection develops,
instability will begin to diminish with loss of diurnal
heating. MUCAPE values will range from 1500 to 2500 J/kg along
with 35 to 40 kt of 0-6 km Bulk Shear and PWATs around 2 inches.
A few storms are possible starting around 6 pm, mainly in the
far western zones, but activity begins around 8 pm with the bulk
of the activity after 10 pm. By then, MU CAPE values will be
down to around 1000 to 1500 J/kg. The primary threat will be
damaging wind gusts. With PWATs around 2 inches, heavy rain is a
secondary threat. Given that 0-6 km Bulk Shear will be 35 to 40
kt, increasing to 40 to 50 kt, storms should be moving fairly
quickly, mitigating the flash flood threat somewhat. Still
cannot rule out localized flash flooding.
Cold front slowly works through the region tonight, but does not
clear the region until Thursday morning. Since it will be quite
muggy and dew points will not fall until Thursday afternoon,
patchy fog will develop, especially in areas where it rains.
Temperatures return to more seasonal levels on Thursday, topping
off in the mid to upper 80s. Surface dew points will fall into
the 50s during the afternoon as well.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
High pressure over the Great Lakes Thursday evening builds east
on Friday, and then the center of the high should be east of
Cape Cod Friday night. Tranquil conditions expected during this
time. Lows Thursday night will generally be in the low to mid
60s, though the southern Poconos could get down into the 50s.
Sunny and pleasant on Friday with seasonably warm temperatures.
Highs will be in the low to mid 80s, though cooler at the coasts
and in the mountains. Due to increasing cloud cover, lows will
be a few degrees warmer Friday night compared to Thursday night.
On Saturday, low pressure will be moving across the Northern
Plains and into the northern Great Lakes. A warm front will
develop out ahead of this system, and that will lift through the
eastern third of the U.S. Saturday afternoon. Surface dew
points will rise into the 70s throughout the region, and with
highs in the 80s, heat index values will be in the low to mid
90s.
Shortwave energy passing through the region will spark off
showers and thunderstorms in the afternoon, with locally heavy
rain and gusty winds being the primary threats.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Lingering showers and thunderstorms will continue through
Saturday night. It will be a warm and humid night with lows in
the 70s, though not much below 80 from Philadelphia to
Wilmington and in Delmarva. In addition, surface dew points will
be well in the 70s, which will make for probably the most
uncomfortable night of the season so far.
Hot and humid again on Sunday with highs in the upper 80s to
low 90s, but surface dew points will be well in the mid to upper
70s. This should yield heat index values in the upper 90s to
around 100. A cold front approaches from the west, sparking off
another round of showers and thunderstorms, some of which could
be severe with damaging winds and heavy rain that could result
in localized flooding as PWATs could approach 2.5 inches.
Showers and thunderstorms taper off Sunday night as the cold
front works its way through the region.
High pressure then builds through the first half of the new
work week with seasonably warm temperatures and low humidity.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of today...VFR until 00Z. A few SHRA/TSRA may impact
KRDG/KABE after 22Z with brief sub-VFR conditions. TSRA at KTTN-
KPNE-KPHL-KILG look to hold off until right around 00Z. SW winds
5 to 10 kt, through sea breezes at KACY and KMIV will have
winds S 10 to 15 kt. Moderate confidence.
Tonight...Several rounds of SHRA/TSRA will impact the
terminals. The strongest TSRA will impact the terminals between
00Z and 06Z, then lingering SHRA/TSRA possible thereafter. The
strongest storms may produce wind gusts in excess of 40 kt. Sub-
VFR conditions in any storms, then MVFR CIGs develop after 06Z.
SW winds 5 to 10 kt may become LGT/VRB for a few hours before
becoming NW 5 to 10 kt prior to 12Z. Low confidence.
Thursday...Lingering MVFR CIGs at KMIV/KACY, otherwise, VFR.
W-NW winds 5 to 10 kt in the morning, then around 10 kt with
occasional gusts to 20 kt in the afternoon. High confidence.
Outlook...
Thursday night through Friday...VFR
Saturday through Sunday night...VFR overall during the day.
Afternoon and evening SHRA/TSRA will result in sub-VFR
conditions. Sub- VFR VSBYs in fog possible Saturday night and
Sunday night.
Monday...VFR.
&&
.MARINE...
Will continue the Small Craft Advisory in effect for most of
tonight. S winds will continue to increase going into this
evening and will range from 15 to 20 kt with gusts up to 25 kt
and seas building to around 5 feet. Winds turn west on Thursday
at 10 to 15 kt.
There is an area of marine dense fog over southern NJ ocean
waters. Will go ahead and issue a Marine Dense Fog Advisory
until 10 pm this evening.
Showers and thunderstorms tonight will result in wind gusts of
40 kt or higher and VSBY restrictions in heavy rain.
Outlook...
Thursday night through Friday night...Sub-SCA conditions. Fair
weather.
Saturday through Sunday night...SCA conditions developing
Saturday afternoon through Sunday. Showers and thunderstorms
will impact the waters during this time.
Monday...Sub-SCA conditions.
Rip Currents...
Thursday...West to northwesterly winds around 10-15 mph in the
morning, will becoming southerly around 5-10 mph in the
afternoon. Breaking waves around 2-3 feet for New Jersey beaches
and 1-2 feet for Delaware beaches. Due to higher waves along
New Jersey beaches, opted for a MODERATE Risk of dangerous rip
currents there and a LOW Risk for the Delaware beaches.
Friday...Northeast to easterly winds around 15 mph may gust
around 20 mph in the afternoon. Breaking waves around 2-3 feet
for all beaches. With more of an onshore flow component to the
wind and winds being a bit greater than Thursday, have opted to
go with a MODERATE Risk of dangerous rip currents for all NJ/DE
beaches on Friday.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Record high temperatures for today.
Location Record High (6/26)
Philadelphia, PA.......100/1952
Allentown, PA..........99/1952
Reading, PA............102/1952
Mount Pocono, PA.......92/1952
Trenton, NJ............100/1952
AC Airport, NJ.........98/1952
AC Marina, NJ..........99/1952
Wilmington, DE.........99/1952
Georgetown, DE.........99/1952
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 9 PM EDT this evening for PAZ070-071-102-
104-106.
NJ...Heat Advisory until 9 PM EDT this evening for NJZ010-012-013-
015-017>020-027.
Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
017>020-026-027.
High Risk for Rip Currents until 8 PM EDT this evening for NJZ014-
024>026.
DE...Heat Advisory until 9 PM EDT this evening for DEZ001.
MD...Air Quality Alert until midnight EDT tonight for MDZ012-015.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ450>453.
Dense Fog Advisory until 10 PM EDT this evening for ANZ451>453.
Small Craft Advisory until 11 PM EDT this evening for ANZ454-
455.
&&
SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...MPS
MARINE...DeSilva/MPS
CLIMATE...WFO PHIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 40 min |
| Jun 26, 6:21 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 39 min |
| Jun 26, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Monroe, Northampton | 47 min |
| Jun 26, 6:59 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 46 min |
| Jun 26, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.